PositiveSingles.com - the best, most trusted and largest anonymous STD dating site!

Herpes Survival Kit - a specially designed pack containing everything you need to combat herpes and cold sore outbreaks (at a minimum cost to your wallet).

only search Racoon.com

"The Good News about the Bad News - 
Herpes: Everything You Need to Know
"  
Terri Warren's new book - which we do endorse.

First time visitor? Please Learn about Registering and read our policy page.
{Home}{Awareness}{Research}{Treatment}{HHP FAQ}{Bookstore}{Bio/Info Page}

The Original Herpes Home Page Discussion Forums

Subject: "Lisinopril HCTZ"     Previous Topic | Next Topic
Printer-friendly copy     Email this topic to a friend    
Conferences Health, General Topic #620
Reading Topic #620
Della
Charter Member
3213 posts
Mar-22-11, 08:12 PM (CST)
Click to EMail Della Click to send private message to Della Click to view user profileClick to add this user to your buddy list  
"Lisinopril HCTZ"
 
Let me preface by saying that I am seeing my doctor tomorrow on this very topic. I am not seeking formal medical counsel. Just some unprofessional chatter/or experiences.

I have been on lisinopril /or lisinopril HCTZ since around 2004/2005. Back then, I was finishing up grad school and under a lot of stress and anxiety. I had experienced panic attacks and the like. At the time, I weighed around 160 (height 5'8").

FF to August of last year, I weighed 235. My boyfriend left me and I took that opportunity to make major dietary changes and started watching what I took in. I lost 40 lbs. and am still working on the last 30-40lbs. that I still want to lose.

On the anxiety front, it's pretty much nil. I haven't had a panic attack in a few years, pretty sure it's been longer than that, but I just can't remember. I like to keep the good stuff around just in case, but I never need it.

I have learned how to manage stress a little bit better and don't feel like I let things get at me like I did before. Maybe it's age, maybe it's growing up, maybe it's the fact that my boyfriend came to his senses, came back and I'm happier than ever. Don't know.

I bought a blood pressure monitor and have been checking my BP a few times a day. I haven't taken my medication in 8 days. My reading is always between 110/65 or 140/90 (usually somewhere smack in the middle). The reason I started doing this was because I was having some lightheaded/dizzy spells and I attributed it to the meds.

I did all of this without consulting my doctor (eek!). I called there yesterday to tell them and his nurse called me back and told me that he wouldn't advise I stop the medicine.

huh?

I was dizzy before; now I'm not; my blood pressure reads fine. I don't get the logic?

Do any of you have experience getting off of BP medicine? Or do any of you know why he is telling me I should get back on the stupid drugs?

I am going to meet with him tomorrow and get to the bottom of it, but I was just curious if anyone had some experiences or wisdom to share.

cheers

~Della


Good judgment comes from experience...
and a lot of that comes from bad judgment.
-- Will Rogers


  Alert | IP Printer-friendly page | Edit | Reply | Reply With Quote | Top
Lenoreadmin
Member since Oct-22-04
4277 posts
Mar-23-11, 12:49 PM (CST)
Click to EMail Lenore Click to add this user to your buddy list  
1. "RE: Lisinopril HCTZ"
In response to message #0
 
   140/90 is considered hypertension, but of course the 110/65 is perfectly fine. If your blood pressure is 110/65 and you take the lisinopril/HCTZ is might be making it low enough to make you feel dizzy. You're taking a combination drug right now and it might be a good idea to try one or the other or a smaller dose if it's available to see how that works.

Loosing the weight and the stress probably helped a lot, but the 140/90 is still high. Hypertension is difficult because it goes up and down. I have a good friend who is incredibly athletic: rides his bike 20 miles to work, hikes, has taken the bike from NY to Montreal, etc and he has hypertension and it took him awhile to come to terms with it. It also took me quite a few years to get my husband to take medication. He's on lisinopril without any side effects thankfully.

Keep taking your blood pressure and recording it and make a doctor appointment and take the list with you when you go.

I think diet and exercise help, but I think genetics is a factor for a lot of people.

ps. It makes me happy to hear that you and your boyfriend are back together.


  Alert | IP Printer-friendly page | Edit | Reply | Reply With Quote | Top
C16679admin
Member since Aug-29-06
9733 posts
Apr-06-11, 05:18 PM (CST)
Click to send private message to C16679 Click to view user profileClick to add this user to your buddy list  
2. "RE: Lisinopril HCTZ"
In response to message #1
 
   I hope you got things straightened out with the meds and the doctor. They don't tend to like it when patients do things with the meds without telling them.

It's great to hear that you're back with your boyfriend and that you are happier now.

C.


  Alert | IP Printer-friendly page | Edit | Reply | Reply With Quote | Top

Conferences | Topics | Previous Topic | Next Topic

 

Advertisements appearing on this page do not constitute any endorsement of 
those products or services by HHP or its management.

All opinions expressed here by the HHP, its management and participants constitute just that, opinions.
No medical relationship with any participant is implied in any way.
Each individual's personal doctor is responsible for the medical advice and care of that person.